Taiwanese Journal of Mathematics

WEIGHTED LIPSCHITZ ESTIMATES FOR COMMUTATORS OF FRACTIONAL INTEGRALS WITH HOMOGENEOUS KERNELS

Yan Lin, Zongguang Liu, and Guixia Pan

Full-text: Open access

Abstract

In this paper the authors give a sufficient condition such that the commutator generated by the weighted Lipschitz function and the fractional integral operator with homogeneous kernel satisfying certain Dini condition is bounded on weighted Lebesgue spaces.

Article information

Source
Taiwanese J. Math., Volume 15, Number 6 (2011), 2689-2700.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406491

Digital Object Identifier
doi:10.11650/twjm/1500406491

Mathematical Reviews number (MathSciNet)
MR2896138

Zentralblatt MATH identifier
1258.42015

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B30: $H^p$-spaces

Keywords
weighted Lipschitz space commutator fractional integral operator homogeneous kernel

Citation

Lin, Yan; Liu, Zongguang; Pan, Guixia. WEIGHTED LIPSCHITZ ESTIMATES FOR COMMUTATORS OF FRACTIONAL INTEGRALS WITH HOMOGENEOUS KERNELS. Taiwanese J. Math. 15 (2011), no. 6, 2689--2700. doi:10.11650/twjm/1500406491. https://projecteuclid.org/euclid.twjm/1500406491


Export citation

References

  • S. Chanillo, A note on commutators, Indiana Univ. Math. J., 31 (1982), 7-16.
  • S. Chanillo, D. Watson and R. L. Wheeden, Some integral and maximal operators related to star like sets, Studia Math., \bf107 (1993), 223-255.
  • Y. Ding and S. Z. Lu, Weighted norm inequalities for fractional integral operators with rough kernel, Can. J. Math., \bf50 (1998), 29-39.
  • Y. Ding and S. Z. Lu, Homogeneous fractional integrals on Hardy spaces, Tohoku Math. J., \bf52 (2000), 153-162.
  • J. Duoandikoetxea, Fourier analysis, American Mathematical Society Providence, Rnode Isiana, USA, 1995.
  • J. Garc\ipzz a-Cuerva, Weighted $H^{p}$ space, Dissert. Math., \bf162 (1979).
  • J. Garc\ipzz a-Cuerva and J. L. Rubio de Francia, Weighed norm inequalities and related topics, North-Holland, Amsterdam, The Netherlands, 1985.
  • Y. S. Han, Methods of modern harmonic analysis and their applications, Science Press, Beijing, P. R. China, 1988.
  • B. Hu and J. J. Gu, Necessary and sufficient conditions for boundedness of some commutators with weighted Lipschitz functions, J. Math. Anal. Appl., \bf340 (2008), 598-605.
  • B. Muckenhoupt and R. L. Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc., \bf192 (1974), 261-274.
  • M. Paluszyński, Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss, Indiana Univ. Math. J., \bf44 (1995), 1-17.
  • A. Torchinsky, Real-variable methods in harmonic analysis, Academic Press, New York, USA, 1986.